# SDR MASA200600185

- Difficulty date: January 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 4,391 hours, 3,119 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0790
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 4,395 hours, 3,120 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6103 PHX - CAPTAIN REPORTED A RIGHT INBOARD FLIGHT SPOILER CAUTION MSG, AND A RT INBOARD SPOILERON CAUTION MSG.  ACFT IS GOING TO THE HANGAR FOR REPAIRS, AND ACFT IS CURRENTLY OUT OF SERVICE.  MX REMOVED AND REPLACED RT INBD FLIGHT SPOILER PCU.
